Translator Disclaimer
December 2019 Jawerth-Franke embeddings of Herz-type Besov and Triebel-Lizorkin spaces
Douadi Drihem
Funct. Approx. Comment. Math. 61(2): 207-226 (December 2019). DOI: 10.7169/facm/1777

Abstract

In this paper we prove the Jawerth--Franke embeddings of Herz-type Besov and Triebel-Lizorkin spaces. Moreover, we obtain the Jawerth-Franke embeddings of Besov and Triebel-Lizorkin spaces equipped with power weights, and we prove the necessity of some assumptions on the parameters. As an application we present new embeddings between Besov and Herz spaces.

Citation

Download Citation

Douadi Drihem. "Jawerth-Franke embeddings of Herz-type Besov and Triebel-Lizorkin spaces." Funct. Approx. Comment. Math. 61 (2) 207 - 226, December 2019. https://doi.org/10.7169/facm/1777

Information

Published: December 2019
First available in Project Euclid: 26 October 2019

zbMATH: 07149357
MathSciNet: MR4042391
Digital Object Identifier: 10.7169/facm/1777

Subjects:
Primary: 46E35
Secondary: 46E30

Rights: Copyright © 2019 Adam Mickiewicz University

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.61 • No. 2 • December 2019
Back to Top